# SDR ASAA2012122893563

- Difficulty date: December 28, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 22,724 hours, 6,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON DEPARTURE. FOLLOWED QRH PROCEDURE, WOULD NOT RESET.  PACK LIGHT WENT OUT AFTER APPROX 20 MIN.   PERFORMED FIM TASK 21-62, TASK 801 ON LT PACK TEMP CONTROLLER.  OPS CHECKED GOOD.  LIGHT STAYS EXTINGUISHED AT THIS TIME.  NO HISTORY ON LT PACK CONTROLLER FOR 60 DAYS.  ACFT OK FOR SERVICE.
